# SDR AU510001824

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: TB1050001000
- Condition: Cracked
- Location: Engine
- Part time: 2,966 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT CRACKED.  FOUND DURING INSPECTION IAW AD/TB10/8 AND TBSB NO 16/1.
